# SDR SIMA20150307003

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 29,233 hours, 24,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R RT EXTERNAL OVERWING EMER LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
